Buy Children’s pain relief & fever online from Dock Pharmacy. Effective pain relief is achieved by giving medicine regularly rather than waiting for your child to indicate they have pain.
Products for children’s pain relief contain Ibuprofen or Paracetamol.
PARACETAMOL (also called,Calpol Infants; Calpol 6+; , Disprol, Parapaed etc.)
This may be given to control mild pain e.g. after insertion of grommets, extraction of teeth
but also if your child is suffering from a cold or is unsettled.
Paracetamol may be given every 4 – 6 hours with a maximum of 4 doses in 24 hours.
It is important to read the instructions for dosage on the bottle.
IBUPROFEN (also called Nurofen For Children:, Calprofen)
Ibuprofen is an alternative type of pain relief medication. It does not contain Paracetamol.
Ibuprofen may be given every 6-8 hours and may be given up to 4 times a day depending
on your child’s age – please read and follow instructions on your medicine bottle.
Ibuprofen should be given with food or a milky drink.
Ibuprofen can have some side effects:
If your child complains of tummy ache after the ibuprofen medicine it may not
suit them and it would be advisable to stop giving it.
It may occasionally cause asthmatic children to become wheezy, if this
happens it is also advisable to stop giving it.
Paracetamol and Ibuprofen will be most effective in controlling moderate pain if they are given at staggered times so that as one type wears off the other starts working.
Calpol Infant Suspension is a strawberry flavoured colour free and sugar free pain and fever relief used to treat:
Calpol® Sugar Free Infant Suspension Sachets is a strawberry flavoured oral suspension and is used for the relief of:
– Fever (raised temperature)
– Post-immunisation fever
– Cold & flu symptoms
– Sore throat
– Other aches & pains
Calpol® Sugar Free Infant Suspension Sachets is a strawberry flavoured oral suspension and is used for the relief of: – Fever (raised temperature) – Post-immunisation fever – Cold & flu symptoms – Toothache – Headache – Sore throat – Earache – Other aches & painsLearn More
Calpol Infant Suspension is a sugar-free oral suspension containing paracetamol. One pack holds a 100ml bottle which is used to treat:
Calpol Infant Suspension is a strawberry flavoured pain and fever relief used to treat:
This sugar-free oral suspension contains paracetamol and is designed to start working on fever within 15 minutes. 200ml in a bottleLearn More
Calpol Infant Suspension is a 100ml bottle containing paracetamol used to treat:
Calpol Infant Suspension contains paracetamol and is used to treat:
Calpol Six Plus suspension is used to treat cold and flu symptoms, as well as headaches, toothaches, earaches, post-immunisation fever, sore throat and other aches and pains. This is a sugar-free pain and fever relief for children aged 6 years and over.